MAUDE Adverse Event Report: NEUROLOGICA CORPORATION NL5000; COMPUTED TOMOGRAPHY X-RAY SYSTEM

NEUROLOGICA CORPORATION NL5000; COMPUTED TOMOGRAPHY X-RAY SYSTEM
Model Number NL5000
Medical Device Problem Codes Inadequate or Insufficient Training (1643); Use of Device Problem (1670)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 10/05/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that a ct tech broke their hand while driving the omnitom.
 
Additional Manufacturer Narrative
Neurologica immediately dispatched field service egineer to assess the issue.Based on the investigation completed by the fse, the technician was driving the system while holding the drive bar upside down with her thumbs facing out.As a corrective measure, technical training will be conducted to prevent similar incidents in the future.No additional information has been received on this incident.A follow-up report will be filed if any additional information is received.

Brand Name
NL5000
Common Device Name
COMPUTED TOMOGRAPHY X-RAY SYSTEM
Manufacturer (Section D)
NEUROLOGICA CORPORATION
14 electronics avenue
danvers MA 01923
Manufacturer (Section G)
NEUROLOGICA CORPORATION
14 electronics avenue
danvers MA 01923
Manufacturer Contact
ninad gujar
14 electronics avenue
danvers, MA 01923
MDR Report Key18029995
Report Number3004938766-2023-00021
Device Sequence Number14931100
Product Code JAK
UDI-Device Identifier10815411020335
UDI-Public011081541102033511190905
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K171183
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Remedial Action Inspection,Notification
Type of Report Initial
Report Date (Section B) 10/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNL5000
Device Catalogue Number0-NL5000-001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/05/2023
Initial Report FDA Received Date10/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/05/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown